Victoza side effects
16 Jun 2014
Yes , I injected for 2 weeks and experienced acute lethary, mild nausea, much weight loss. Didn't feel like eating: had to make myself feed my pets, stopped going to the gym almost completely. This was only 0.6 mg dosages. Could not live like that so called Dr. And told his nurse I needed to get off the Victoza; she said ok, but never heard from the Dr. Energy returned and weight rebounded to a higher level than before. Semi-annual check-up in a few days and will discuss at length.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
continued tireness & sleepiness & fatigue & drowsiness & chronic fatigue inability to stay awake all day as usually never a problem ...
1 answer • 8 Sep 2010
... stuffy nose. I was told these symptoms will eventually go away. Has someone experienced the same ? If yes, how long before these side effects ...
1 answer • 31 Dec 2010
I have 2 questions about RA and symptoms. My name is Joyce and I have recently been diagnosed with RA and one of the first symptoms I had, in ...
4 answers • 29 Apr 2012
I don't know if it has anything to do taking Victoza, but it started the same time I started using it.
1 answer • 8 Sep 2012
i started taking victoza in october,along with lantus,novolog,my hair started coming out shortly after i started taking victoza.cannot find anything ...
1 answer • 12 Feb 2013